The “G” Word

So its been a while since I wrote anything.  I kind of don’t care… I went into a dark place in February.  So I started seeing a therapist but the ones that can prescribe drugs.  She put me on Pristiq.  Its been helping actually but the side effects are weird.

Side effects include:

 

  • increased or excessive sweating,
  • dizziness,
  • drowsiness,
  • dry mouth
  • constipation,
  • sleep problems (insomnia),
  • loss of appetite,
  • tightness in your jaw,
  • nausea,
  • weight loss,
  • blurred vision,
  • nervousness,
  • decreased sex drive,

I pretty much have all of them.  The worst is the nervousness.  I was already a nervous person but now its pushed into the “hypertension” side of things.  Basically it feels like I drank 5 cups of coffee and have the jitters but 10:00 at night.  Other than the side effects though, it really seems to be working.

I am way lest temperamental with people.  I can get thru most days without breaking down.  I am less fixated on the “bad” in my life.  Its a slow road to “recovery” but I guess you have to start somewhere… that somewhere for me is 50mg of Pristiq.

Talking with a therapist is also super fucking weird… the only people who know about it is my mom, my sister and my ex.  I don’t know why I feel like I need to hide it… probably because I’m trying very hard to pretend I’m ok around people.  Anyway, my therapist basically told me that I need to forgive myself.  That I need to stop feeling so much “self hatred”.  Addressing what happened and why I feel so much guilt is supposed to help.

So lets talk about guilt for a minute.  More than any other feeling I feel guilt.  I feel guilt over how I broke up with my ex, not trying harder, jumping into a new relationship I wasn’t ready for, how much I’ve hurt my ex, how my actions now still effect him… So many things to feel guilty about.  I have other emotions too like a sense of loss, sadness, anger, depression, a vague sense of ennui, remorse, etc.  But that guilt man, its the metaphorical boulder I’m pushing uphill.  It colors my actions, it effects how I think and react.  It sucks!

The medicine helps, therapy sort of helps, not thinking about it helps… but its still there.  I have a feeling its gonna be there for a while.

 

 

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s